# SDR CA020517007

- Difficulty date: August 17, 2001
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- Aircraft time: 5,083 hours
- Engine: Allsn 250C30P
- System (JASC): 3397 · Light System Wiring
- Part: Screw
- Part number: MS27039109
- Condition: Shorted
- Location: Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ON ACTIVATION OF LANDING LIGHTS, CIRCUIT BREAKER TRIPPED. CIRCUIT BREAKER WAS RESET AND LIGHTS ACTIVATED AGAIN. CIRCUIT BREAKER AGAIN TRIPPED. ON INVESTIGATION OF DEFECT, LT LANDING LIGHT RELAY FOUND TO BE SHORTED OUT BECAUSE OF CONTACT FROM SCREW HOLDING ACCESS PANEL ON LT LOWER SIDE OF INSTRUMENT PANEL. SCREW LENGTH FOUND TO BE IMPROPER LENGTH AND PENETRATED THROUGH NUT PLATE AND THROUGH SIDE OF RELAY CAUSING IT TO SHORT OUT AND TRIP CIRCUIT BREAKER. PROPER SCREW LENGTH SHOULD BE USED SO THAT THIS PROBLEM DOES NOT REOCCUR.
